# SDR SWIA2021081960456

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SEAT TRACK RBL 9 FROM F/S 485 - 581 HAS MULTIPLE AREAS OF CORROSION     (C-CHECK RO 8/18/2021)    CORROSION OUT OF LIMITS. REMOVED CORRODED AND INSTALLED NEW RH FLOOR PASSENGER SEAT RAIL AT RBL9 - FS482-581 - REF CRJ700 AMM 53-00-49-400-801 A17.
